# SDR SIMA20160210007

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 32,132 hours, 27,810 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX681776
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD LO QTY ADVISORY NR 1 HYD SYS IS IN AMBER, NO RECOVERY & CONTINUED TO DROP.  NO INDICATION OF HYD LEAK ON POST FLIGHT.  R & R NR 1 EDP IAW AMM CH 29-10-03.  OPERATIONS & LEAK CHECKED GOOD.
